Convergence acceleration of quasi-periodic and quasi-periodic-rational interpolations by polynomial corrections

Authors

  • Lusine Poghosyan Institute of Mathematics of National Academy of Sciences of RA

Abstract

The paper considers convergence acceleration of the quasi-periodic and the quasi-periodic-rational interpolations by application of polynomial corrections. We investigate convergence of the resultant quasi-periodic-polynomial and quasi-periodic-rational-polynomial interpolations and derive exact constants of the main terms of asymptotic errors in the regions away from the endpoints. Results of numerical experiments clarify behavior of the corresponding interpolations for moderate number of interpolation points.

Downloads

Published

2014-01-08

How to Cite

Poghosyan, L. (2014). Convergence acceleration of quasi-periodic and quasi-periodic-rational interpolations by polynomial corrections. Armenian Journal of Mathematics, 5(2), 123-138. Retrieved from http://armjmath.sci.am/index.php/ajm/article/view/15

Issue

Section

Articles